# SDR SWAA2023011892321

- Difficulty date: January 18, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 53,664 hours, 32,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY LIGHTING BATTERY PACK FAIL CAPACITY CHECK.   REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
